# SDR UHLA201606140328

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 32,537 hours, 20,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN CABIN DOOR DIFFICULT TO OPEN FROM OUTSIDE.  POSSIBLY HANGING UP ON LT SIDE OF REAR HINGE WHILE UNLOCKED, OPENING.  CLEANED AND LUBRICATED DOOR LATCH ROLLERS AND ROLLER GUIDES, OPS CHECK GOOD IAW AMM 52-11-00.
